Translator Disclaimer
July/August 2019 Finite energy weak solutions to some Dirichlet problems with very singular drift
Lucio Boccardo
Differential Integral Equations 32(7/8): 409-422 (July/August 2019).

Abstract

In this paper, the boundary problems (1.1) and (3.1) are studied. The main results are the existence of a bounded weak solution of (1.1) under the minimal assumption (1.3) on $E$, and of the quasilinear problem (Hamilton-Jacobi equation) (3.1).

Citation

Download Citation

Lucio Boccardo. "Finite energy weak solutions to some Dirichlet problems with very singular drift." Differential Integral Equations 32 (7/8) 409 - 422, July/August 2019.

Information

Published: July/August 2019
First available in Project Euclid: 2 May 2019

zbMATH: 07144912
MathSciNet: MR3945762

Subjects:
Primary: 35J20, 35J60, 35J62

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 7/8 • July/August 2019
Back to Top